# SDR SCNA96031

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N600GC
- Make and model: Doug DC-10-30
- Aircraft serial: 46965
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 30231R17
- Condition: Failed Test
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE NUMBER 2 LOWER AFT CARGO SMOKE DETECTOR FAILED TO TEST.  RELAMPED AND CHECKED SMOKE DETECTOR PER DC10 MM 26-14-00 AND DETECTOR CHECKED NORMAL.
